On uniqueness of meromorphic functions sharing three values and a set consisting of two small meromorphic functions

Tom 96 / 2009

Xiao-Min Li, Hong-Xun Yi Annales Polonici Mathematici 96 (2009), 1-23 MSC: Primary 30D35, 30D30. DOI: 10.4064/ap96-1-1

Streszczenie

We deal with a uniqueness theorem of two meromorphic functions that share three values with weights and also share a set consisting of two small meromorphic functions. Our results improve those by G. Brosch, I. Lahiri & P. Sahoo, T. C. Alzahary & H. X. Yi, P. Li & C. C. Yang, and others.

Autorzy

  • Xiao-Min LiDepartment of Mathematics
    Ocean University of China
    Qingdao, Shandong 266071
    People's Republic of China
    e-mail
  • Hong-Xun YiDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100
    People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek